Involve: A Journal of Mathematics

  • Involve
  • Volume 2, Number 1 (2009), 1-16.

Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales

Douglas Anderson and William Hall

Full-text: Open access

Abstract

Oscillation criteria for two-dimensional difference systems of first-order linear difference equations are generalized and extended to arbitrary dynamic equations on time scales. This unifies under one theory corresponding results from differential systems, and includes second-order self-adjoint differential, difference, and q-difference equations within its scope. Examples are given illustrating a key theorem.

Article information

Source
Involve, Volume 2, Number 1 (2009), 1-16.

Dates
Received: 30 December 2007
Accepted: 15 October 2008
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.involve/1513799113

Digital Object Identifier
doi:10.2140/involve.2009.2.1

Mathematical Reviews number (MathSciNet)
MR2501341

Zentralblatt MATH identifier
1191.34106

Subjects
Primary: 34B10: Nonlocal and multipoint boundary value problems
Secondary: 39A10: Difference equations, additive

Keywords
oscillation linear system time scales

Citation

Anderson, Douglas; Hall, William. Oscillation criteria for two-dimensional systems of first-order linear dynamic equations on time scales. Involve 2 (2009), no. 1, 1--16. doi:10.2140/involve.2009.2.1. https://projecteuclid.org/euclid.involve/1513799113


Export citation

References

  • F. M. Atici and G. S. Guseinov, “On Green's functions and positive solutions for boundary value problems on time scales”, J. Comput. Appl. Math. 141:1-2 (2002), 75–99. Dynamic equations on time scales.
  • M. Bohner and A. Peterson, Dynamic equations on time scales: an introduction with applications, Birkhäuser, Boston, 2001.
  • M. Bohner and A. Peterson (editors), Advances in dynamic equations on time scales, Birkhäuser, Boston, 2003.
  • S. Hilger, “Analysis on measure chains–-a unified approach to continuous and discrete calculus”, Results Math. 18:1-2 (1990), 18–56.
  • J. Jiang and X. Tang, “Oscillation criteria for two-dimensional difference systems of first order linear difference equations”, Comput. Math. Appl. 54:6 (2007), 808–818.
  • B. Knaster, “Un théorème sur les fonctions d'ensembles”, Ann. Soc. Polon. Math. 6 (1928), 133–134.
  • W.-T. Li, “Classification schemes for nonoscillatory solutions of two-dimensional nonlinear difference systems”, Comput. Math. Appl. 42:3-5 (2001), 341–355. http://www.emis.de/cgi-bin/MATH-item?1006.39012Zbl 1006.39012
  • A. Lomtatidze and N. Partsvania, “Oscillation and nonoscillation criteria for two-dimensional systems of first order linear ordinary differential equations”, Georgian Math. J. 6:3 (1999), 285–298.